Skip to content
Home » Provas Duo

Provas Duo

    Provas Duo

    Provas Duo (Paracetamol + Ibuprofen) tablet is a double-action pain relief medicine.

    It is used to treat and relieves symptoms of arthritis pain, muscle pain, reduces fever, dysmenorrhea (painful periods or menstrual cramps), and dental pain.

    Provas Duo is composed of two drugs Paracetamol and Ibuprofen. It belongs to the group of painkillers known as non-steroidal anti-inflammatory drugs (NSAIDs). Pain can be acute (temporary pain) or chronic (long-lasting pain).

    Acute pain is the short-term pain caused by injury to the tissue of the bone, and muscles. Chronic pain is the long-term pain caused by pathologies such as osteoarthritis and nerve damage.

    Package contains: Each pack of Provas Duo contains 30 tablets of 500 mg/ 200 mg.

    Provas Duo

    Composition:

    Each film coated tablet contains:

    Paracetamol BP 500 mg.

    Ibuprofen BP 200 mg.

    Dosage: As directed by the physician.

    Side Effects:

    Common side-effects:

    Provas Duo back
    • low white blood cells
    • skin rashes
    • peptic ulcers
    • gastrointestinal bleeding
    • nausea
    • vomiting
    • diarrhea.

    Instructions:

    • For oral use only Store between 15o C to 30o C. Improper storage may deteriorate the medicine.
    • Avoid exposure to heat, light and humidity. Keep out of reach of children.
    • Only to be sold on prescription of a registered medical practitioner.

    Links:

    Manufactured By: Sami Pharmaceutical (Pvt.) Ltd: https://www.samipharmapk.com ^(https://medicineslist.com/goto/https://www.samipharmapk.com)

    It is not available online, but you can get it from your nearby chemist store.

     

    By: Asia Shehzadi

    Leave a Reply

    Your email address will not be published. Required fields are marked *